Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Did fasting and glucose tolerance test. Problem with penis foreskin, rips when pulled back. Taken multivitamins. Why has the symptoms returned?

Hi, I am 49 and recently did fasting and glucose tolerance test . The result 136/267. I had the problem of the foreskin of the penis getting short rips when i pull it back to wash ( even though i am not erect). I used a combination of multivitamins, calcium magnesium zinc, potassium and skin lotion with vit A, D, E. I had not taken any suppliments for the past month. about a week ago the symptom returned.
Asked On : Sun, 24 Jun 2012
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Dermatologist 's  Response
Hi i think u are suffering from is a mixture of bacterial and fungal caan be cured by antibiotic twice daily along with flucanazole 150 mg weekly once and application of mupirocin ointment in the night and onabet ointment in the night time..use of vitamins and multivitamins .iron tablet can cure the condition
Answered: Thu, 24 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor